MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/10781552241269738

Медицинская библиотека · Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2024

Incidence of hand-foot syndrome with protein kinase inhibitors in advanced hepatocellular carcinoma patients who received atezolizumab-bevacizumab combination.

Perrier Marine, Zuccaro Emma, Carlier Claire, Brugel Mathias, Slimano Florian, Bouché Olivier

СтатьяПеревод пока не подготовлен

Аннотация

INTRODUCTION

Treatment of advanced HepatoCellular Carcinoma (HCC) is based on first-line (L1) combination of atezolizumab and high-dose (HD) bevacizumab while second-line (L2) refers one antiangiogenic protein kinase inhibitors (aaPKI). This prolonged antiangiogenic pressure let us to observe an increasing occurrence of Hand-Foot Syndromes (HFS) in patients receiving aaPKI after HD bevacizumab combination. This study reports observations and discussions about the evidence and hypothesis that could be made.

METHODS

Patients who received the L1 combination from September 1st 2020 to December 31st 2022 to identify L2 aaPKI. Demographic, biological, oncological data and occurrence of HFS were collected. In addition were collected the number of L1 combination cycles, type of aaPKI, and delay between last L1 cycle and L2 initiation. This study had a purely exploratory purpose, so no statistical analysis was planned.

RESULTS

17 patients received an aaPKI after the L1 HD bevacizumab combination with a median time of 26 days from last L1 cycle to L2 start. Five patients experienced HFS including grade 3 (n = 2) with sorafenib and cabozantinib. The HFS occurred with a median delay of 23 days (IQR: 21-28) from aaPKI start. Three patients experienced aaPKI-related dose-limiting toxicity.

CONCLUSIONS

Proportion of patients experienced HFS in our cohort did not differ from pivotal trials data and the sample size do not allow to conclude. Hypotheses include timing of aaPKI start in HCC treatment, vascular toxicity at aaPKI start after HD bevacizumab discontinuation instead combination, patient-related outcome for a better understanding of these aaPKI-related HFS post HD bevacizumab.

Для цитирования: Perrier Marine, Zuccaro Emma, Carlier Claire, Brugel Mathias, Slimano Florian, Bouché Olivier. Incidence of hand-foot syndrome with protein kinase inhibitors in advanced hepatocellular carcinoma patients who received atezolizumab-bevacizumab combination.. Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners. 2024. DOI: 10.1177/10781552241269738.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.